# SDR 2007UALA01601

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 41,371 hours, 25,961 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK APPEARS TO BE HANGING OUT TOO MUCH.  [SUP 05-29-07]  REMOVED AND READJUSTED SLIDE PACK. REINSTALLED.
